# SDR UIEA2013010500012

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 43,760 hours, 6,595 cycles
- System (JASC): 3160 · Central Display
- Part: Pdu
- Part number: 65B847807
- Part serial: 220591M4
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

PDU 17L INOPERATIVE DUE TO OVERHEATING. PULLED CIRCUIT BREAKER AND REMOVED PDU.  REMOVED PDU 17L AND INSTALLED BLANKING PLATE.  INSPECTED PDU WIRING AND FOUND OK.
